# SDR 98ZZZM32

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACH FOR INTERCOSTAL BETWEEN FRAME 19 AND 20 IS BROKEN AT FRAME 20 BELOW GIL-LINER FORWARD CARGO AREA.  FABRICATED AND INSTALLED PART PER DRAWING, HC536H0558-000, AND SRM CHAPTER 51.  (M)
